# SDR CALA2014050690977

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 55,448 hours, 6,852 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER IN FLIGHT.  SUSPECT DOOR 1L SWITCH INTERMITTENT.  CHECKED EMERGENCY LIGHTS SWITCH AT DOOR 1L, NO FAULT NOTED.  UNABLE TO DUPLICATE THE PROBLEM. REVIEWED WORK HISTORY, REPLACED BATTERY PACK FOR ROW 22 - 26R M6006 AS PRECAUTIONARY.  ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL TEST IAW MM33-51-00, TEST PASSED.
